# SDR AALA201707139004

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 11,925 hours, 2,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER AT THE L4 DOOR  FOUND LOOSE. MAINTENANCE FOUND SLIDE STRAPS TOO LOOSE TO SECURE. REPLACED L4 DOOR SLIDE IAW AMM 25-62-44.  AIRCRAFT WAS GROUNDED.
